# SDR FDEA2019032760719

- Difficulty date: March 26, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N952FD
- Make and model: Boeing 757236
- Aircraft serial: 28666
- Aircraft time: 32,536 hours, 22,576 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT MX WALKAROUND FOUND EXTERIOR  EMERGENCY EXIT LIGHT INOP AFT OF THE L1 DOOR .   REPLACED BATTERY CHARGER CPN 3311913 AND BATTERY                                  CPN 3301128 POS M731, EMERGENCY LIGHT AFT OF L1                                   DOOR OPERATES NORMALLY PER B757 AMM 33-51-07. SEE                                 WRI 33-50/6156 FOR PART REMOVAL/INSTALL
